English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  LINEAR STABILITY OF EXPONENTIAL DENSITY PROFILES

CROCI, R., & SAISON, R. (1971). LINEAR STABILITY OF EXPONENTIAL DENSITY PROFILES. JOURNAL OF PLASMA PHYSICS, 5(JUN), 375-&.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
CROCI, R1, Author              
SAISON, R1, Author              
Affiliations:
1Theory, Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856323              

Content

show

Details

show
hide
Language(s):
 Dates: 1971
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: A1971J672500008
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: JOURNAL OF PLASMA PHYSICS
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 5 (JUN) Sequence Number: - Start / End Page: 375 - & Identifier: ISSN: 0022-3778